# SDR AUS20030724

- Difficulty date: July 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G774
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT AUXILIARY FUEL PUMP INDICATOR PRESSURE SWITCH FAILED.
